# SDR 2012FA0000073

- Difficulty date: January 19, 2012
- Submitted: January 27, 2012
- Operation: General aviation
- Aircraft: N192A
- Make and model: Snias AS350B3
- Aircraft serial: 7184
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Magnetic Seal
- Part number: 9560134100
- Condition: Leaking
- Location: Freewheel Shaft
- Part time: 32 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FOUND ON ENGINE DECK DURING ALF CHECK.  LEAK WAS DETERMINED TO COME FROM THE FRONT MAGNETIC SEAL OF THE FREEWHEEL SHAFT.  LEAK RATE WAS MEASURED AT 11.94 ML/H.  MAX LEAK RATE ALLOWED IS 10 ML/H AS SPECIFIED IN MFG TROUBLESHOOTING BOOK 71-00-06-816-804-B01.  SUSPECT CAUSE TO BE INCORRECT INSTALLATION DURING ASSY OR DEFECT IN THE MAGNETIC SEAL.  RECOMMEND MONITORING INSTALLATION PRACTICES AND MAKING NECESSARY CHANGES OR A DESIGN CHANGE TO THE SEAL FOR IMPROVED SEALING CHARACTERISTICS.
